# SDR MASA2011010801635

- Difficulty date: January 6, 2011
- Submitted: January 9, 2011
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 18,080 hours, 14,113 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 1009750
- Part serial: F002802C
- Condition: Low Pressure
- Location: Position 1
- Part time: 16,360 hours, 18,181 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FIREX IN RED ARC.  MX REPLACED THE FIRE EXTINGUISHER.
